# SDR 97FDEA00187

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 2314143
- Condition: Inoperative
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOOR LIGHT ON SECOND OFFICER'S PANEL DID NOT EXTINGUISH AFTER GEAR RETRACTION.  THE LIGHT REMAINED ON THROUGH FLIGHT.  RED DOOR LIGHT ON INSTRUMENT PANEL SAME INDICATION.  CYCLED GEAR, NO CHANGE.  FUEL BURN WAS NORMAL, NO ASYMMETRIC CONTROL INPUTS NOTED, AND TOWER FLY-BY REPORTED DOOR UP AS PRECAUTION FLIGHT WAS CONTINUED AT OR BELOW MAXIMUM AIR SPEED FOR GEAR DOORS OPEN.  REMOVED AND REPLACED RIGHT MAIN GEAR DOOR LIGHT SWITCH PER MAINTENANCE MANUAL 32-62-11 PAGE 401, SYSTEM OPERATIONAL CHECKS OK.
